# SDR 00FDEA00236

- Difficulty date: April 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 32,399 hours, 23,982 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Failed
- Location: Rh Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT TO LANDING GEAR WOULD NOT RETRACT IN SYS 1 OR 2.  RECYCLED TWICE EACH SYS.  REMOVED AND REPLACED RT MLG PITCH DAMPER IAW AMM 32-11-15.  OPS CK PER IAW AMM 32-31-00-5.
